# SDR MZZA96175

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON AFT CARGO COMPARTMENT BS 950F FRAME LOWER FORWARD FLANGE AT STRINGER 29R.  THE CORRODED FRAME FLANGE WAS TRIMMED AND REPAIRED PER B727 SRM 51-40-2 FIGURE 1.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 810143 (SEQ NR 01103).  (M)
